# SDR AALA202410213954

- Difficulty date: October 20, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N115NN
- Make and model: Airbus A321-231
- Aircraft serial: 6063
- Aircraft time: 35,076 hours, 7,430 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR WILL NOT OPEN WHEN THE HANDLE IS TURNED. YOU MUST UNLOCK IT WITH THE SWITCH IN ORDER TO OPEN THE DOOR. MAINTENANCE ADJUSTED THE FLIGHT DECK DOOR UPPER LATCH AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
